Advertisement

The existence of heteroclinic orbits, and applications

  • Charles C. Conley
  • Joel A. Smoller
III. Nonlinear Differential Equations
Part of the Lecture Notes in Physics book series (LNP, volume 38)

Keywords

Stable Manifold Pointed Space Morse Index Morse Theory Heteroclinic Orbit 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Churchill, R. C., Isolated invariant sets in compact metric spaces, J. Diff. Equa. 12, (1972), 330–352.Google Scholar
  2. [2]
    Conley, C. C., A generalization of the Morse index, Proc. NRL-MRC Conf., ed. by L. Weiss, Academic Press, N.Y., 1971.Google Scholar
  3. [3]
    Conley, C. C., and R. Easton, Isolated invariant sets and isolating blocks, Trans. Amer. Math. Soc., 158 (1971), 35–61.Google Scholar
  4. [4]
    Conley, C. C., and J. A. Smoller, Topological methods in the theory of shock waves, Partial Differential Equations, Proc. Symposia in Pure Math., XXIII, Amer. Math. Soc., Providence, (1973).Google Scholar
  5. [5]
    Conley, C. C., and J. A. Smoller, The structure of magnetohydrodynamic shock waves, Comm. Pure Appl. Math., 27 (1974), 367–375.Google Scholar
  6. [6]
    Conley, C. C., and J. A. Smoller, The structure of magneto-hydrodynamic shock waves,II, to appear.Google Scholar
  7. [7]
    Gelfand, I. M., Some problems in the theory of quasilinear equations, Usp. Mat. Nauk, 14 (1959), 87–158. Eng. Transl. in Amer. Math Soc. Transl. Ser. 2, No. 29 (1963), 295–381.Google Scholar
  8. [8]
    Germain, P., Contribution à la théorie des ondes de choc en magnetodynamique des fluides, O.N.E.R.A. Publ. No. 97 (1959), Paris.Google Scholar
  9. [9]
    Kulikovsky, A. G., and G. A. Liubimov, Magnetohydrodynamics, Addison-Wesley, Reading, Mass., 1965.Google Scholar
  10. [10]
    Montgomery, J. T. Cohomology of isolated invariant sets under perturbation, J. Diff. Equations, 13 (1973), 257–299.Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Charles C. Conley
    • 1
  • Joel A. Smoller
    • 2
  1. 1.University of WisconsinMadison
  2. 2.University of MichiganAnn Arbor

Personalised recommendations